Article citationsMore>>

P. Kabaila and J. Byrne, “Exact Short Poisson Confidence Intervals,” Canadian Journal of Statistics, Vol. 29, No. 1, 2001, pp. 99-106. doi:10.2307/3316053

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.